Alert archive / Nebraska / Tornado Warnings in 2024
Tornado Warning 9, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 26, 2024, 1:39 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 1:39 PM CDT (18:39 UTC)
- Expired
- Apr 26, 2024, 2:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Gage County, NE, Jefferson County, NE, Lancaster County, NE, Saline County, NE
The radar
The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 2:05 PM CDT | FUNNEL CLOUD | 1 Nw Wilber, NE | Dispatch called over NAWAS reporting a funnel cloud 15 miles west of Cortland, or 2 miles northwest of Wilber. |
| Apr 26, 2:05 PM CDT | FUNNEL CLOUD | 4 Nne Wilber, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:52 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 518 m²/s²
- 0-3 km storm-relative helicity
- 707 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
885
WFUS53 KOAX 261839
TOROAX
NEC067-095-109-151-261930-
/O.NEW.KOAX.TO.W.0009.240426T1839Z-240426T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
139 PM CDT Fri Apr 26 2024
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Southwestern Lancaster County in southeastern Nebraska...
Northeastern Jefferson County in southeastern Nebraska...
Eastern Saline County in southeastern Nebraska...
Northwestern Gage County in southeastern Nebraska...
* Until 230 PM CDT.
* At 139 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Plymouth, or 13 miles northeast of
Fairbury, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Swanton around 145 PM CDT.
Wilber and De Witt around 150 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Crete.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4027 9718 4070 9697 4070 9693 4058 9665
4022 9707
TIME...MOT...LOC 1839Z 205DEG 34KT 4031 9706
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
McCoy6 follow-up statements
781
WWUS53 KOAX 261842
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
142 PM CDT Fri Apr 26 2024
NEC067-095-109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Jefferson NE-Saline NE-Gage NE-
142 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER...NORTHEASTERN JEFFERSON...EASTERN SALINE AND
NORTHWESTERN GAGE COUNTIES...
At 142 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles southeast of Swanton, or 15 miles northeast of
Fairbury, moving northeast at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Swanton around 145 PM CDT.
Wilber and De Witt around 150 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Crete.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4027 9718 4070 9697 4070 9693 4058 9665
4022 9707
TIME...MOT...LOC 1842Z 205DEG 34KT 4034 9704
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
McCoy860
WWUS53 KOAX 261847
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
147 PM CDT Fri Apr 26 2024
NEC067-095-109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Jefferson NE-Saline NE-Gage NE-
147 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER...NORTH CENTRAL JEFFERSON...EASTERN SALINE AND
NORTHWESTERN GAGE COUNTIES...
At 147 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles east of Swanton, or 16 miles northwest of
Beatrice, moving northeast at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wilber and De Witt around 150 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Crete.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4033 9715 4070 9697 4070 9693 4058 9665
4028 9706
TIME...MOT...LOC 1847Z 205DEG 34KT 4038 9701
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
McCoy349
WWUS53 KOAX 261852
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
152 PM CDT Fri Apr 26 2024
NEC095-261902-
/O.CAN.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Jefferson NE-
152 PM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR NORTH CENTRAL JEFFERSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
&&
LAT...LON 4037 9713 4070 9697 4070 9693 4058 9665
4035 9703
TIME...MOT...LOC 1852Z 205DEG 34KT 4042 9698
$$
NEC067-109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Saline NE-Gage NE-
152 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER...EASTERN SALINE AND NORTHWESTERN GAGE
COUNTIES...
At 152 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northwest of De Witt, or 16 miles northwest of
Beatrice, moving northeast at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wilber around 155 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Crete.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4037 9713 4070 9697 4070 9693 4058 9665
4035 9703
TIME...MOT...LOC 1852Z 205DEG 34KT 4042 9698
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
McCoy681
WWUS53 KOAX 261859
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
159 PM CDT Fri Apr 26 2024
NEC067-109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Saline NE-Gage NE-
159 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER...EASTERN SALINE AND NORTHWESTERN GAGE
COUNTIES...
At 159 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wilber, or 17 miles northwest of Beatrice, moving
northeast at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Lancaster, eastern Saline and northwestern Gage
Counties, including the following locations... Olive Creek State
Recreation Area, Walnut Creek Recreation Area, and Bluestem State
Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4041 9711 4070 9697 4070 9693 4058 9665
4039 9702
TIME...MOT...LOC 1859Z 205DEG 34KT 4048 9694
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
McCoy660
WWUS53 KOAX 261913
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
213 PM CDT Fri Apr 26 2024
NEC067-261923-
/O.CAN.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Gage NE-
213 PM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR NORTHWESTERN GAGE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
&&
LAT...LON 4070 9697 4070 9693 4064 9680 4052 9689
4057 9703
TIME...MOT...LOC 1913Z 205DEG 34KT 4060 9686
$$
NEC109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Saline NE-
213 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER AND NORTHEASTERN SALINE COUNTIES...
At 213 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Crete, or 17 miles southwest of Lincoln,
moving northeast at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Lancaster and northeastern Saline Counties, including
the following locations... Walnut Creek Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4070 9697 4070 9693 4064 9680 4052 9689
4057 9703
TIME...MOT...LOC 1913Z 205DEG 34KT 4060 9686
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
McCoy745
WWUS53 KOAX 261925
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
225 PM CDT Fri Apr 26 2024
NEC109-151-261935-
/O.EXP.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Saline NE-
225 PM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR SOUTHWESTERN LANCASTER AND NORTHEASTERN
SALINE COUNTIES WILL EXPIRE AT 230 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
&&
LAT...LON 4070 9697 4070 9693 4064 9680 4052 9689
4057 9703
TIME...MOT...LOC 1925Z 205DEG 34KT 4070 9680
$$
McCoyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 26, 1:06 PM CDT, 33 minutes earlier. Its key messages:
- Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night.
- Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well.
- Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday.
Area forecast discussion, Apr 26, 1:06 PM CDT, 33 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 106 PM CDT Fri Apr 26 2024 .KEY MESSAGES... - Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night. - Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well. - Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday. && .DISCUSSION... Issued at 1224 PM CDT Fri Apr 26 2024 Skies are clearing from the southeast this afternoon as storms are starting to develop near the center of the surface low across central Nebraska. There's already one supercell that has developed west of Grand Island. We're watching towering Cu start to develop across north-central Kansas and south-central Nebraska out near Hebron which will be our line of strong to severe thunderstorms for this afternoon. We have a primed environment with 2000-2500 J/kg of MLCAPE, 150-200 m2/s2 of 0-1 km helicity that increases to 200+ across southeast Nebraska. Seems like this could be a day where any individual storm will be capable of producing a strong tornado. Storms will be moving into the Lincoln area around 3 PM, the Omaha Metro around 4 - 5 PM, making it to the Missouri River around 5 PM, and out of our area by around 7 to 8 PM. Some of the CAMS show the potential for an additional storm or two trailing behind the main line, but the severe window for each area will center mostly around the main line of storms. Once storms clear the area this evening, we'll see clearing skies across most of our area. We will have low clouds spread south out of South Dakota overnight tonight into Norfolk, but probably won't make it as far south as Omaha. Saturday morning we'll be between systems, dry with light winds. We'll see a warm front lift north during the afternoon with the approach of our next low pressure system. We'll see initial storm development along and ahead of the warm front around 6-7 PM with several rounds of storms developing and training along the warm front which stalls somewhere along I-80. With training storms, we add the significant potential for flash flooding in addition to large hail, strong tornadoes, and damaging winds Saturday evening, with the significant severe threat possibly not ending until after midnight. We'll see a third chance for severe storms on Sunday as the center of the surface low passes over our area Sunday afternoon. This will be a lower threat, but should not be overlooked. This will be similar to what we saw about ten days ago where we had a couple brief tornadoes that popped up from low-topped supercells that developed in a similar environment as the surface low again passed right over our area. We could also see hail up to quarter-size and damaging winds up to 60 mph. All storms should finally exit our area after midnight Monday. For the extended forecast, we just don't have time right now to do an in-depth analysis beyond day three. See previous discussion below: We finally receive a break from the active weather pattern on Monday and into early next week, with just a few minor showers and storms possible Tuesday and Wednesday. Temperatures will generally top out in the 70s next week, with a few locations reaching the low 80s on Tuesday. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1149 AM CDT Fri Apr 26 2024 IFR cigs this morning are starting to clear from the southwest this morning as the low pressure center starts its approach. Expect a period of improvement to VFR conditions with BKN or SCT cigs around 3500-4500 ft about an hour or two before thunderstorms move through the terminals this afternoon. Models suggest there could be one or two lines of thunderstorms that roll through. Went ahead and put one line in the TAFs, but will adjust to factor in for a second line of storms if it develops just behind the first. Storms should be east of the terminals by 00Z this evening, with clearing skies and winds turning westerly or southwesterly. Low clouds will spread south out of South Dakota into KOFK late in the TAF period around 04-06Z bringing MVFR to IFR conditions through the end of the TAF period. As of right now it does not appear they will get far enough south to impact KOMA or KLNK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...McCoy/KG AVIATION...McCoy
Hazardous weather outlook, Apr 26, 1:22 PM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 122 PM CDT Fri Apr 26 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-270830- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 122 PM CDT Fri Apr 26 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Severe weather is likely across much of eastern Nebraska and southwest Iowa this afternoon and evening. All hazards are possible, including large hail up to three inches in diameter, a few strong tornadoes, and thunderstorm winds up to 70 mph. Much of eastern Nebraska and southwest Iowa are in an enhanced risk of severe weather. The best timeframe for severe storms should be from 2 pm through 8 pm. Be prepared to implement severe weather safety plans this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round of severe weather is likely late Saturday afternoon into Saturday night, especially along and south of I-80. Again, all severe hazards are possible, including hail up to three inches in diameter, a few strong tornadoes, and thunderstorm winds up to 70 mph. Severe weather is again possible Sunday afternoon into evening in parts of southeast Nebraska and southwest Iowa. Hail up to quarter size and thunderstorm winds up to 60 mph are the main hazards, but an isolated weak tornado couldn't be ruled out as well. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required on both this afternoon and evening and Saturday evening.
In the hours before
Local storm report, Apr 26, 1:39 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
139 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Hail 6 S Western 40.31N 97.18W
04/26/2024 M1.00 Inch Jefferson NE Public
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 23 min |
| Apr 25, 10:53 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 13 min |
| Apr 26, 12:53 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 37 min |
| Apr 26, 1:27 AM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Platte | 3 hr |
| Apr 26, 3:06 AM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Dodge, Saunders, Thurston, Washington | 3 hr |
| Apr 26, 9:56 AM CDT | Severe Thunderstorm Warning | OAX | Knox | 18 min |
| Apr 26, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 61 min |
| Apr 26, 1:19 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 41 min |
| Apr 26, 1:29 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 61 min |
| Apr 26, 1:41 PM CDT | Tornado Warning | OAX | Saline, Seward | 19 min |
| Apr 26, 1:56 PM CDT | Tornado Warning | OAX | Seward | 49 min |
| Apr 26, 1:57 PM CDT | Tornado Warning | OAX | Boone | 48 min |
| Apr 26, 2:08 PM CDT | Tornado Warning | OAX | Butler, Lancaster, Saunders, Seward | 52 min |
| Apr 26, 2:29 PM CDT | Tornado Warning | OAX | Boone | 46 min |
| Apr 26, 2:31 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Saunders | 44 min |
| Apr 26, 2:36 PM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Apr 26, 2:36 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 39 min |
| Apr 26, 2:39 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 51 min |
| Apr 26, 2:54 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 31 min |
| Apr 26, 2:54 PM CDT | Tornado Warning | OAX | Butler | 51 min |
| Apr 26, 3:03 PM CDT | Tornado Warning | OAX | Cass, Douglas, Lancaster, Sarpy, Saunders | 42 min |
| Apr 26, 3:08 PM CDT | Tornado Warning | OAX | Antelope, Boone | 13 min |
| Apr 26, 3:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Platte | 49 min |
| Apr 26, 3:20 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 36 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 23 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 38 min |
| Apr 26, 3:27 PM CDT | Tornado Warning | OAX | Madison, Platte | 48 min |
| Apr 26, 3:29 PM CDT | Tornado Warning | OAX | Lancaster, Saunders | 46 min |
| Apr 26, 3:32 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 43 min |
| Apr 26, 3:41 PM CDT | Tornado Warning | OAX | Douglas, Saunders, Washington | 49 min |
| Apr 26, 3:43 PM CDT | Tornado Warning | OAX | Cass, Sarpy | 47 min |
| Apr 26, 3:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 27 min |
| Apr 26, 3:51 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 39 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 51 min |
| Apr 26, 3:59 PM CDT | Tornado Warning | OAX | Cass, Otoe, Sarpy | 46 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 42 min |
| Apr 26, 4:05 PM CDT | Tornado Warning | OAX | Colfax, Platte | 28 min |
| Apr 26, 4:08 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 52 min |
| Apr 26, 4:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 46 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 42 min |
| Apr 26, 4:19 PM CDT | Tornado Warning | OAX | Cass, Otoe | 41 min |
| Apr 26, 4:23 PM CDT | Tornado Warning | OAX | Nemaha, Pawnee, Richardson | 52 min |
| Apr 26, 4:24 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 13 min |
| Apr 26, 4:26 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy | 49 min |
| Apr 26, 4:32 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy, Washington | 3 hr |
| Apr 26, 4:34 PM CDT | Tornado Warning | OAX | Burt, Washington | 41 min |
| Apr 26, 4:39 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Saunders, Washington | 2 hr |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Pierce, Platte, Stanton | 18 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 13 min |
| Apr 26, 4:42 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 37 min |
| Apr 26, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 27 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 55 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | OAX | Douglas, Sarpy, Washington | 51 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 46 min |
| Apr 26, 5:15 PM CDT | Tornado Warning | OAX | Richardson | 30 min |
| Apr 26, 5:17 PM CDT | Tornado Warning | OAX | Madison, Pierce, Stanton, Wayne | 25 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 49 min |
| Apr 26, 5:29 PM CDT | Tornado Warning | OAX | Richardson | 31 min |
Nearby
Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.